# SDR NWAA094386743

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 97,299 hours, 22,159 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, MASTER CAUTION FIRE WARNING AND BELL ACTIVATED INTERMITTENTLY.  MAINTENANCE TESTED THE MAIN DECK SMOKE DETECTOR, LOWER CARGO FIRE DETECTOR, APU FIRE TEST, AND ENGINE A AND B LOOPS, ALL TESTED NORMAL.  PROBLEM WAS NOT DUPLICATED.  OKAY FOR SERVICE.
